# SDR AALA202309256438

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 62,268 hours, 26,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FROM ROW 9 THROUGH 14 INOPERATIVE. RECONNECTED CONNECTOR.
